MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability/wear of polyethylene component revision njr number: 5052592 side: l primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16751313
Report Number3010536692-2023-00082
Device Sequence Number8626929
Product Code JWH
UDI-Device IdentifierM684KFTCNP3L1
UDI-PublicM684KFTCNP3L1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNP3L
Device Catalogue NumberKFTCNP3L
Device Lot Number1489635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown